Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 11, NWS Mobile, AL

February 2, 2016

NWS Mobile, AL issued this small craft advisory at Feb 2, 2016, 4:08 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 4:08 PM CST (22:08 UTC)
Expired
Feb 3, 2016, 6:00 AM CST
In force
14 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

511 
WHUS74 KMOB 022208
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

.A MODERATE TO STRONG SOUTHERLY WIND FLOW OVER THE COOLER NEAR SHORE
WATERS MAINTAINS HAZARDOUS CONDITIONS FOR SMALL CRAFT AND THE
POTENTIAL FOR DENSE FOG OVER THE NEAR SHORE WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS
THROUGH THIS EVENING.

GMZ630>632-650-655-030615-
/O.NEW.KMOB.SC.Y.0011.160202T2208Z-160203T1200Z/
/O.CON.KMOB.MF.Y.0003.000000T0000Z-160203T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
408 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS... BAYS CHOPPY TO ROUGH. 

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-030615-
/O.NEW.KMOB.SC.Y.0011.160202T2208Z-160203T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ633>635-030600-
/O.CON.KMOB.MF.Y.0003.000000T0000Z-160203T0600Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
408 PM CST TUE FEB 2 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
630 
WHUS74 KMOB 030339
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
939 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

.A MODERATE TO STRONG SOUTHERLY WIND FLOW OVER THE COOLER NEAR
SHORE WATERS MAINTAINS HAZARDOUS CONDITIONS FOR SMALL CRAFT AND
THE POTENTIAL FOR DENSE FOG OVER THE NEAR SHORE WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND
SOUNDS THROUGH THIS EVENING.

GMZ630>632-650-655-031145-
/O.CON.KMOB.MF.Y.0003.000000T0000Z-160203T0600Z/
/O.CON.KMOB.SC.Y.0011.000000T0000Z-160203T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
939 PM CST TUE FEB 2 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS... BAYS CHOPPY TO ROUGH.

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-030600-
/O.CON.KMOB.MF.Y.0003.000000T0000Z-160203T0600Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
939 PM CST TUE FEB 2 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-031145-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-160203T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
939 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
614 
WHUS74 KMOB 030507
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1107 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...DENSE FOG ADVISORY REMAINS IN EFFECT 7 AM CST WEDNESDAY...

.A MODERATE TO STRONG SOUTHERLY WIND FLOW OVER THE COOLER NEAR
SHORE WATERS MAINTAINS HAZARDOUS CONDITIONS FOR SMALL CRAFT AND
THE POTENTIAL FOR DENSE FOG OVER THE NEAR SHORE WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND
SOUNDS THROUGH THIS EVENING.

GMZ630>632-650-655-031300-
/O.EXT.KMOB.MF.Y.0003.000000T0000Z-160203T1300Z/
/O.CON.KMOB.SC.Y.0011.000000T0000Z-160203T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1107 PM CST TUE FEB 2 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS... BAYS CHOPPY TO ROUGH.

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-031300-
/O.EXT.KMOB.MF.Y.0003.000000T0000Z-160203T1300Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1107 PM CST TUE FEB 2 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 AM CST WEDNESDAY...

* VISIBILITY...FREQUENTLY REDUCED TO LESS THAN ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-031200-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-160203T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1107 PM CST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 4:01 PM CST, 7 minutes earlier.

Area forecast discussion, Feb 2, 4:01 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST TUE FEB 2 2016

.NEAR TERM /NOW THROUGH WEDNESDAY/...FOR LATER TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE WITH THE
POTENTIAL FOR SOME TO BECOME SEVERE THROUGH THE NIGHT AND EARLY
WEDNESDAY MORNING. DAMAGING STRAIGHT LINE WINDS...TORNADOES AND
LARGE HAIL WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH
TONIGHT. TO THE WEST THE MAIN UPPER TROF OVER THE CENTRAL PLAINS
STATES CONTINUES TO SHIFT SLOWLY EASTWARD WITH A STRONG COLD FRONT
PUSHING OFF THE TX COAST THIS AFTERNOON PROGGED TO MOVE THROUGH
FORECAST AREA EARLY WED. WELL TO THE SOUTH LATEST IR/WV LOOPS SHOW A
STRONG SHORTWAVE MOVING NORTHEAST OVER THE WEST CENTRAL
GULF...TOWARDS THE CENTRAL GULF STATES...LIKELY LEADING TO INCREASED
MID FORCING FROM THE SOUTH EARLY THIS EVENING COMBINED WITH A 50 TO
60 KT H85 JET MOVING IN FROM THE WEST. THE RIGHT REAR QUAD OF AN 150
KNOT UPPER JET IS ALSO NOTED OVER TEXAS PROGGED TO SHIFT EASTWARD TO
THE LOWER MS RIVER BY 12Z WED. AT THE SURFACE A STRONG SOUTHERLY
WIND FLOW CONTINUES TO HELP DEWPOINT TEMPS SURGE TO NEAR 70 FOR MOST
OF THE CWFA WITH SURFACE BASE CAPES CLIMBING TO 1000 J/KG OVER THE
WESTERN PARTS CWFA THIS AFTERNOON. WITH ALL THIS SAID EXPECT THE
THREAT FOR SEVERE WEATHER TO CONTINUE THROUGH MUCH OF THE NIGHT. A
TORNADO WATCH IS IN EFFECT FOR PARTS OF SOUTHWEST AL AND ALL AREAS
OF INTERIOR SOUTHEAST MS THROUGH 7 PM THIS EVENING AND WILL LIKELY
BE EXTENDED EASTWARD THROUGH THE OVERNIGHT AND EARLY MORNING HOURS.
LATEST MODEL SOUNDINGS SHOW A STRONG CAP AROUND 14 KFT BREAKING DOWN
SLOWLY THIS AFTERNOON AS THE BETTER DYNAMICS CONTINUE TO APPROACH
FROM THE WEST AND SOUTHWEST. WITH THIS...THE FOG THAT HAS BEEN
LINGERING INTO THE AFTERNOON HOURS WILL CONTINUE TO ERODE OVER MOST
INLAND AREAS THROUGH THIS EVENING THOUGH MAY REDEVELOP ALONG THE
IMMEDIATE COAST DUE TO THE FOG CONTINUING OVER THE COOLER NEAR SHORE
WATERS THROUGH MUCH OF THE NIGHT.

AS FOR TEMPS WILL USE A BLEND OF THE WARMER MOS NUMBERS THROUGH WED
AFTERNOON. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 50S TO NEAR
60 TO THE WEST AND THE MID 60S TO THE EAST AND ALONG THE IMMEDIATE
COAST. 32/EE

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...THE COLD FRONT
WILL CONTINUE TO MOVE OFFSHORE WEDNESDAY NIGHT TAKING ANY LINGERING
LIGHT SHOWERS WITH IT. A COLDER AND DRIER AIRMASS MOVES INTO THE AREA
IN THE WAKE OF THE FRONT THROUGH FRIDAY NIGHT AS HIGH PRESSURE
BUILDS ACROSS THE AREA. TEMPERATURES WILL DROP BACK TO BELOW NORMAL
LEVELS. /13

.LONG TERM /SATURDAY THROUGH TUESDAY/...A STRONG SHORTWAVE WILL DIG
ACROSS THE SOUTHERN STATES ON SATURDAY. HOWEVER...THE GLOBAL MODELS
NOW DIG THE SYSTEM MUCH FARTHER SOUTH INTO THE NORTHERN GULF...WHICH
KEEPS MUCH OF THE PRECIP TO OUR SOUTH AND EAST. DUE TO THE BETTER
AGREEMENT...HAVE LOWERED RAIN CHANCES THROUGH THE WEEKEND TO SLIGHT
CHANCE. EARLY NEXT WEEK LOOKS TO TURN MUCH COLDER AS A HIGHLY
AMPLIFIED TROUGH DIGS ACROSS THE EASTERN STATES.

&&

.MARINE...AREAS OF DENSE FOG WILL CONTINUE OVER THE NEAR SHORE
WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING...THEN
ERODE SLOWLY THROUGH WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE LATER TODAY AND OVERNIGHT AHEAD OF A COLD
FRONT APPROACHING FROM THE WEST. SOME STORMS MAY LIKELY BECOME
STRONG TO SEVERE THROUGH EARLY WED MORNING. A MODERATE TO STRONG
NORTHERLY WIND FLOW WITH BUILDING SEAS IS EXPECTED IN THE WAKE OF
THE FRONT BY LATE WEDNESDAY CONTINUING THROUGH EARLY FRIDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY AND WILL
LIKELY BE REISSUED LATE WEDNESDAY INTO THURSDAY WITH THE STRONG
OFFSHORE FLOW. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  65  40  55 /  90  50  10  10
PENSACOLA   64  67  44  56 /  90  80  30  10
DESTIN      66  68  49  57 /  80  90  40  20
EVERGREEN   64  66  41  55 /  90  70  10  10
WAYNESBORO  57  66  37  53 /  90  30  10  10
CAMDEN      61  65  39  53 /  90  50  10  10
CRESTVIEW   66  69  46  57 /  90  80  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266.

FL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ067-075-076-078-
     079.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR GMZ630>632-650-
     655-670-675.

     DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ630>635-650-
     655.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 2, 6:08 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
608 AM CST TUE FEB 2 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
608 AM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG ALONG THE IMMEDIATE COAST THIS MORNING LIKELY TO BE
DENSE AT TIMES...REDUCING VISIBILITY TO A QUARTER MILE OR LESS.

MODERATE TO STRONG SOUTHERLY WINDS DEVELOP TODAY...RESULTING IN A
HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS ALONG THE
BEACHES THROUGH THE DAY...CONTINUING INTO TONIGHT.

A COLD FRONT IS FORECAST TO MOVE EASTWARD ACROSS THE LOWER
MISSISSIPPI RIVER VALLEY BY THIS EVENING. AHEAD OF THE COLD
FRONT...CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE
IN THE NEAR TERM. BY LATE IN THE AFTERNOON...A LINE OF STORMS IS
FORECAST TO BEGIN ORGANIZING OVER SOUTHERN MISSISSIPPI...EDGING
EASTWARD ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
BY LATE THIS EVENING. THE LINE SLOWS ITS EASTWARD MOTION...LOOKING
TO BE CROSSING NEAR THE INTERSTATE 65 CORRIDOR PRIOR TO DAYBREAK
WEDNESDAY MORNING. THE ENVIRONMENT SUPPORTS THE DEVELOPMENT OF STRONG
TO POTENTIALLY SEVERE STORMS BY LATE IN THE AFTERNOON AND INTO THE
NIGHT. THE PRIMARY IMPACTS FROM SEVERE STORMS WILL BE DAMAGING WINDS
IN EXCESS OF 60 MPH AND ISOLATED TORNADOES.

WITH THE SLOWER EASTWARD MOTION OF THIS WEATHER SYSTEM...LOCALLY
HEAVY RAIN IS ALSO POSSIBLE WITH RAINFALL TOTALS RANGING FROM 1 TO 3
INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE WHICH WILL LIKELY BRING
INSTANCES OF FLOODING OVER POOR DRAINING AND LOWER LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COLD FRONT WILL BE MAKING PASSAGE ACROSS THE LOCAL AREA
WEDNESDAY MORNING...BRINGING AN END TO THE SEVERE WEATHER THREAT
FOLLOWING ITS PASSAGE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON INTO
EARLY WEDNESDAY MORNING.

GMZ630>635-650-655-670-675-031200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
608 AM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG LOOK TO PERSIST ACROSS AREA BAYS...SOUNDS AND
NEAR SHORE WATERS INTO THE AFTERNOON.

A MODERATE TO STRONG SOUTHERLY FLOW SETS UP TODAY. SEAS BUILD TODAY
AND REMAIN ELEVATED INTO TONIGHT. SMALL CRAFT SHOULD EXERCISE
CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND SHIFT ASSOCIATED WITH A COLD FRONTAL PASSAGE OCCURS ACROSS THE
COASTAL WATERS WEDNESDAY MORNING. IN THE WAKE OF THE FRONT...A
MODERATE TO STRONG OFFSHORE FLOW SETS UP FOR THE LATTER END OF THE
WEEK. SEAS REMAIN ELEVATED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:16 AM CSTRip Current StatementMOBBaldwin, Mobile48 hr
Feb 2, 9:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Feb 2, 9:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Feb 2, 12:49 PM CSTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more17 hr

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.